Abstract and Applied Analysis

Abstract and Applied Analysis / 2002 / Article

Open Access

Volume 7 |Article ID 321860 | https://doi.org/10.1155/S1085337502000751

A. Benkirane, J. Bennouna, "Existence of entropy solutions for some nonlinear problems in Orlicz spaces", Abstract and Applied Analysis, vol. 7, Article ID 321860, 18 pages, 2002. https://doi.org/10.1155/S1085337502000751

Existence of entropy solutions for some nonlinear problems in Orlicz spaces

Received20 Oct 2001


We study in the framework of Orlicz Sobolev spaces W01LM(Ω), the existence of entropic solutions to the nonlinear elliptic problems: diva(x,u,u)+divΦ(u)=finΩ, for the case where the second member of the equation fL1(Ω), and Φ(C0())N.

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Related articles

No related content is available yet for this article.
 PDF Download Citation Citation
 Order printed copiesOrder

Article of the Year Award: Outstanding research contributions of 2021, as selected by our Chief Editors. Read the winning articles.